advertisement
Question
Posted by: Anic | 2008/07/28

Premarin

Ek is op Premarin (ek dink 0,625 mg) gesit vir 30 dae, omdat my baarmoeder wand te dun is, maar ek het nou begin ' spot'  - is dit normaal, of moet ek dalk my ginekoloog skakel, sy het aan my gese dat ek eers NA die 30 dae sal begin menstrueer!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is normal. It is probably due top your womb lining regenerating.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement